First off, I just want to say thank you for anybody that can give me some insight into this problem.
I have recently returned from a vacation and along the way I encountered a bad case of traveller's diarrhea (or so I thought). I took some Ciproflaxicin immediately and the diarrhea subsided, but after the 3 days worth of medicine was gone, the diarrhea returned in full force. After about a week, the diarrhea subsided, but my bowel movements have consisted of all soft or loose stool and sometimes it is mucuosy. My energy levels are completely normal, there is no blood in my stool, and everything else is just great.
I am suspecting that I might just have an extended case of traveller's diarrhea, but there are some things that I worry me. On the trip, I had protected intercourse with a woman and coincidentally, the diarrhea started around the same time. I have no rashes, urine is perfectly fine, no lesions or anything. Could my bowel issues have been caused by something I picked up from this woman? I have taken blood tests, stool samples, and urine tests and everything is coming back negative. Also, is it possible for traveller's diarrhea to last this long?
At this point, the bowel issue is a minor inconvenience, but I just want to be certain that it is nothing serious. Please Help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.